Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 34, Issue 1, Summer 1995

On the extension of the properties (Am,n)
Chafiq Benhida
J. Operator Theory pp. 3-16
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Continuity of Schur block-multiplication maps with respect to various topologies
Leo Livshits
J. Operator Theory pp. 17-56
Abstract, references and article information
Retrieve article in:  Full-Text PDF

A path model for circle algebras
Valentin Deaconu
J. Operator Theory pp. 57-89
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Twisted group C*-algebras for two-step nilpotent and generalized discrete Heisenberg groups
Soo Teck Lee and Judith A. Packer
J. Operator Theory pp. 91-124
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Spaces contractively invariant for the backward shift
Michael Sand
J. Operator Theory pp. 125-144
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Stopping and integration in a product structure
C. Barnett and S. Voliotis
J. Operator Theory pp. 145-175
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Spectral analysis for simply characteristic operators by Mourre's method III
Gruia Arsu
J. Operator Theory pp. 177-187
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Correction to "Lie subalgebra of normal elements in a Lie algebra with involution"
Mihai Sabac
J. Operator Theory pp. 189-189
Abstract, references and article information
Retrieve article in:  Full-Text PDF